Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 204, NWS St. Louis, MO

May 25, 20114 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 25, 2011, 1:32 AM CDT for 4 counties in Missouri. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2011, 1:32 AM CDT (06:32 UTC)
Expired
May 25, 2011, 2:15 AM CDT
In force
43 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO

The radar

The St Louis radar (KLSX), 144 km from the middle of the area, began a volume at 06:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 1:22 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.5 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1213 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

776 
WUUS53 KLSX 250632
SVRLSX
MOC019-027-051-135-250715-
/O.NEW.KLSX.SV.W.0204.110525T0632Z-110525T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
132 AM CDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BOONE COUNTY IN CENTRAL MISSOURI...
  SOUTHWESTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
  COLE COUNTY IN CENTRAL MISSOURI...
  EASTERN MONITEAU COUNTY IN CENTRAL MISSOURI...

* UNTIL 215 AM CDT

* AT 127 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ELDON...AND MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CALIFORNIA...JEFFERSON CITY...HOLTS SUMMIT...ASHLAND...HIGH
  POINT...HICKORY HILL...RUSSELLVILLE...BRAZITO...MCGIRK...
  WARDSVILLE...CENTERTOWN...ST. MARTINS...JAMESTOWN...EASLEY...LAKE
  MYKEE...NEW BLOOMFIELD...EUGENE...ENON...LOHMAN AND KLIEVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3892 9250 3865 9190 3847 9214 3847 9217
      3846 9216 3833 9233 3833 9240 3834 9241
      3842 9241 3843 9263
TIME...MOT...LOC 0632Z 213DEG 43KT 3835 9255
WIND...HAIL 60MPH 1.00IN

$$

CVKING
2 follow-up statements
078 
WWUS53 KLSX 250641
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
141 AM CDT WED MAY 25 2011

MOC019-027-051-135-250715-
/O.CON.KLSX.SV.W.0204.000000T0000Z-110525T0715Z/
BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO-
141 AM CDT WED MAY 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MONITEAU...COLE...SOUTHWESTERN CALLAWAY AND SOUTHERN BOONE COUNTIES
UNTIL 215 AM CDT...

AT 136 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
RUSSELLVILLE...OR 12 MILES NORTHEAST OF ELDON...MOVING NORTHEAST AT
40 MPH.

LOCATIONS IMPACTED INCLUDE...
  CALIFORNIA...JEFFERSON CITY...HOLTS SUMMIT...ASHLAND...MCGIRK...
  WARDSVILLE...CENTERTOWN...ST. MARTINS...JAMESTOWN...EASLEY...LAKE
  MYKEE...NEW BLOOMFIELD...LOHMAN...KLIEVER...ELSTON...MARION...
  HARTSBURG...SANDY HOOK...WILTON AND WAINWRIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3892 9250 3865 9190 3847 9214 3847 9217
      3846 9216 3833 9233 3833 9240 3834 9241
      3842 9241 3843 9263
TIME...MOT...LOC 0641Z 214DEG 34KT 3851 9240
WIND...HAIL 60MPH 1.00IN

$$

CVKING
232 
WWUS53 KLSX 250711
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
211 AM CDT WED MAY 25 2011

MOC019-027-051-135-250721-
/O.EXP.KLSX.SV.W.0204.000000T0000Z-110525T0715Z/
BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO-
211 AM CDT WED MAY 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONITEAU...COLE...
SOUTHWESTERN CALLAWAY AND SOUTHERN BOONE COUNTIES WILL EXPIRE AT 215
AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 8 AM.

LAT...LON 3892 9250 3865 9190 3847 9214 3847 9217
      3846 9216 3833 9233 3833 9240 3834 9241
      3842 9241 3843 9263
TIME...MOT...LOC 0711Z 214DEG 34KT 3874 9220

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 10:51 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, May 24, 10:51 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1051 PM CDT TUE MAY 24 2011

.UPDATE...
/626 PM CDT TUE MAY 24 2011/

HAVE REMOVED ADDITIONAL COUNTIES FROM THE SEVERE THUNDERSTORM
WATCH AS THE LINE CONTINUES TO DIMINISH IN INTENSITY. MLCAPES
CONTINUE TO RISE IN THE REMAINDER OF THE WATCH AREA...SO WILL
KEEP THE REST OF THE COUNTIES IN IT FOR NOW.

RECENT RUNS OF THE RUC ARE SHOWING THAT INSTABILITY INCREASES
ACROSS MO/IL AHEAD OF LINE OF STORMS OVER THE CENTRAL AND
SOUTHERN PLAINS. STILL LOOKS LIKE THE POTENTIAL FOR SEVERE
WEATHER WILL CONTINUE LATE THIS EVENING AND OVERNIGHT AS THIS
LINE CONTINUES TO MOVE NORTHEAST TOWARD THE CWA.

BRITT

&&

.DISCUSSION...
/306 PM CDT TUE MAY 24 2011/

...POTENTIAL INCREASING FOR SIGNIFICANT OUTBREAK OF SEVERE
THUNDERSTORMS WITH FLASH FLOODING OVER THE NEXT 24-36 HOURS...

SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED IN ADVANCE OF FORWARD
PROPAGATING MCS CURRENTLY OVER WEST CENTRAL MO. WHILE THERE HAVE
NOT BEEN ANY RECENT SEVERE WEATHER REPORTS...EXPECT POTENTIAL TO
INCREASE OVER THE AREA AS SURFACE DEWPOINTS INCREASE UNDER FULL
SUNSHINE RESULTING IN THE MLCAPES INCREASING TO 1500-2000 J/KG BY
00Z. THERE IS ALSO A WEAK BOUNDARY SEEN IN THE VISIBLE SATELLITE
IMAGERY MOVING NORTHEAST OVER SOUTHERN MO WHICH MAY AID IN INCREASING
SEVERE THREAT THIS AFTERNOON INTO EARLY THIS EVENING.

GFS/NAM/HRRR ARE ALSO INDICATING THAT LINE OF SIGNIFICANT SUPERCELLS
OVER THE CENTRAL PLAINS SHOULD CONGEAL INTO A FORWARD PROPAGATING
MCS THAT WILL MOVE ACROSS THE CWA OVERNIGHT. THIS LINE WILL LIKELY
ALSO BE SEVERE BECAUSE OF INCREASING SHEAR AND ASCENT AHEAD OF THE
UPPER CLOSED LOW IN ADDITION TO STRONG LOW LEVEL MOISTURE
TRANSPORT FROM THE GULF. THIS ROUND WILL LIKELY MOVE QUICKLY OUT
OF THE AREA TOMORROW MORNING ALLOWING FOR A PERIOD OF DRY TIME
FROM LATE MORNING INTO AFTERNOON.

THE POTENTIAL FOR SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS
INCLUDING TORNADOES IS INCREASING FOR TOMORROW AFTERNOON AND
EVENING AS THE AFOREMENTIONED DRY TIME TOMORROW SHOULD ALLOW FOR
THE ATMOSPHERE TO RECOVER FROM TONIGHT'S ACTIVITY. VERY STEEP
LAPSE RATES WILL MOVE IN AROUND THE SOUTH PART OF THE CLOSED LOW
AS UPPER 60 DEWPOINTS SURGE NORTH INTO AREA YIELDING MLCAPES
BETWEEN 2000-3500 J/KG. ASCENT FROM UPPER LOW WILL INCREASE
OVER ATTENDANT COLD FRONT/DRY LINE WHICH SHOULD CAUSE A RAPID
DEVELOPMENT OF SUPERCELLS ALONG AND SOUTH OF INTERSTATE 70 AFTER 3
PM.  LOW LEVEL SHEAR WILL BE SUFFICIENT FOR TORNADOES...POSSIBLY
STRONG...AS WELL AS VERY LARGE HAIL AND DAMAGING WINDS. THIS ROUND
OF SEVERE WEATHER SHOULD MOVE OUT OF THE AREA BY MIDNIGHT TOMORROW
NIGHT.

IN ADDITION...I HAVE ISSUED A FLASH FLOOD WATCH FOR THE ENTIRE CWA
UNTIL 06Z TOMORROW NIGHT. WE HAVE ALREADY HAD SOME AREAS WITH
HEAVY RAINFALL THE PAST THREE DAYS...AND DO EXPECT THAT THE THREE
ROUNDS OF THUNDERSTORMS MENTIONED ABOVE WILL POSE AN INCREASING
THREAT FOR AT LEAST A FEW AREAS TO SEE FLASH FLOODING...ESPECIALLY
WHERE THERE IS ANY TRAINING.

AFTER THIS STORM SYSTEM MOVES OFF...THERE WILL BE SOME BRIEF DRY
TIME BEFORE ADDITIONAL ROUND OF THUNDERSTORMS COMES FRIDAY NIGHT.
PATTERN WILL THEN CHANGE WITH RIDGE BUILDING OVER THE EASTERN
CONUS. HAVE GONE DRY WITH TEMPERATURES CLIMB ABOVE NORMAL INTO
EARLY NEXT WEEK.

BRITT

&&

.AVIATION...
/1032 PM CDT TUE MAY 24 2011/

LARGE THUNDERSTORM COMPLEX OVER WRN MO WILL TRANSLATE EWD LATE TGT
THROUGH THE TAF SITES. SLY LOW LEVEL JET OF 50 TO 60 KTS WILL
ALSO TRANSLATE EWD THROUGH THE SRN HALF OF MO WITH LLWS MOST
LIKELY AT KCOU LATE TGT SINCE IT WILL BE CLOSEST TO THE JET AXIS.
STG AND GUSTY SLY SFC WINDS CAN BE EXPECTED ON WED. ANOTHER ROUND
OF THUNDERSTORMS...LIKELY SEVERE IS EXPECTED WED AFTN AND EVNG AS
AN UPPER LEVEL LOW AND ASSOCIATED SFC LOW MOVE EWD THROUGH NRN MO
DRAGGING A TRAILING CDFNT THROUGH THE AREA.

SPECIFICS FOR KSTL...TSRA OVER WRN MO WILL MOVE INTO STL AREA
AROUND 08Z WED AND CONTINUE UNTIL ABOUT 11Z WED. MODELS SUGGEST
THAT THERE MAY BE SOME MVFR CIGS ON WED BUT SIMILAR PROGS
YESTERDAY DID NOT VERIFY EVEN AFTER ABUNDANT RAINFALL DURING THE
DAY. ANOTHER ROUND OF THUNDERSTORMS...LIKELY SEVERE IS EXPECTED
LATE WED AFTN AND EVNG. SELY SFC WINDS SHOULD BECOME SLY WED MRNG
AND STRONG AND GUSTY DUE TO MIXING OF STRONG LOW LEVEL WINDS TO
THE SFC. THE SFC WIND WILL VEER AROUND TO A SWLY DIRECTION WED
EVNG AS A CDFNT MOVES EWD THROUGH THE AREA.

KANOFSKY/GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR AUDRAIN MO-
     BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-
     GASCONADE MO-IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN
     MO-MADISON MO-MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-
     OSAGE MO-PIKE MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES
     MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE.
     GENEVIEVE MO-WARREN MO-WASHINGTON MO.

IL...FLASH FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR ADAMS IL-BOND
     IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
     JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
     MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON
     IL.

&&

WFO LSX
Hazardous weather outlook, May 24, 4:02 PM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
402 PM CDT TUE MAY 24 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-251215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
402 PM CDT TUE MAY 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE EARLY THIS EVENING AS A LINE OF
THUNDERSTORMS MOVES ACROSS THE REGION. THIS LINE WILL BE CAPABLE
OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL AND
ISOLATED TORNADOES. ANOTHER ROUND OF SEVERE THUNDERSTORMS MAY MOVE
THROUGH THE AREA LATE THIS EVENING AND OVERNIGHT.

BOTH OF THESE WAVES OF THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL
WHICH MAY CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR
THE ENTIRE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED OVER
THE AREA LATE WEDNESDAY AND WEDNESDAY NIGHT. A FEW STRONG
TORNADOES...HAIL LARGER THAN GOLFBALLS AND DAMAGING WIND GUSTS
CAN BE EXPECTED WITH THE MOST INTENSE THUNDERSTORMS. THESE STORMS
WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL ON
INCREASINGLY SATURATED SOIL. THE FLASH FLOOD WATCH WILL REMAIN IN
EFFECT THROUGH WEDNESDAY EVENING.

THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE REGION THURSDAY
AND AGAIN FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT AND ON WEDNESDAY. SPOTTERS
ARE ALSO ASKED TO REPORT ANY HEAVY RAINFALL OR FLOODING TO THE
NATIONAL WEATHER SERVICE.

BRITT

In the hours before

Special weather statement, May 25, 1:08 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
108 AM CDT WED MAY 25 2011

MOZ041-047-048-250700-
BOONE MO-COLE MO-MONITEAU MO-
108 AM CDT WED MAY 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR MONITEAU...NORTHWESTERN COLE AND
SOUTHERN BOONE COUNTIES UNTIL 200 AM CDT...

AT 104 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF ELDON...MOVING NORTH AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TIPTON...
  CALIFORNIA...
  ASHLAND...
  HIGH POINT...
  MCGIRK...
  CLARKSBURG...
  CENTERTOWN...
  JAMESTOWN...
  EASLEY...
  LATHAM...
  KLIEVER...
  MARION...
  HARTSBURG...
  WILTON...
  SANDY HOOK...
  LUPUS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GKS
Special weather statement, May 25, 1:27 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
127 AM CDT WED MAY 25 2011

MOZ035-036-042-051-052-060-250715-
AUDRAIN MO-LINCOLN MO-MONTGOMERY MO-PIKE MO-RALLS MO-WARREN MO-
127 AM CDT WED MAY 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN AUDRAIN COUNTY IN CENTRAL
MISSOURI...AND NORTHERN WARREN...MONTGOMERY AND WESTERN LINCOLN
COUNTIES IN EAST CENTRAL MISSOURI...AND RALLS AND PIKE COUNTIES IN
NORTHEAST MISSOURI UNTIL 215 AM CDT...

AT 121 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
MEXICO TO JONESBURG...AND MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  VANDALIA...
  BOWLING GREEN...
  LOUISIANA...
  LADDONIA...
  HAWK POINT...
  FARBER...
  NEW HARTFORD...
  DAVIS...
  CURRYVILLE...
  SPENCERBURG...
  CENTER...
  EOLIA...
  SPAULDING...
  FRANKFORD...
  NEW LONDON...
  TRUXTON...
  MIDDLETOWN...
  OLNEY...
  CAVE...
  SILEX...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 1:35 AM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike, Ralls40 min
May 25, 2:00 AM CDTSevere Thunderstorm WarningLSXLincoln, Marion, Pike, Ralls45 min
May 25, 2:16 AM CDTAreal Flood AdvisoryLSXBoone, Cole, Moniteau6 hr
May 25, 3:09 AM CDTAreal Flood AdvisoryLSXAudrain, Knox, Lewis, Marion, Monroe, Ralls and 1 more5 hr
May 25, 3:55 AM CDTFlash Flood WarningLSXLewis, Marion, Shelby6 hr
May 25, 4:15 AM CDTSevere Thunderstorm WarningLSXFranklin, Lincoln, Saint Charles, Saint Louis, Warren35 min
May 25, 4:39 AM CDTTornado WarningLSXLincoln22 min
May 25, 5:08 AM CDTRiver Flood WarningLSXLewis3 days
May 25, 7:47 AM CDTAreal Flood AdvisoryLSXAudrain, Boone, Cole, Knox, Lewis, Marion and 5 more3 hr
May 25, 7:56 AM CDTRiver Flood WarningLSXMarion12 hr
May 25, 9:06 AM CDTRiver Flood WarningLSXMarion11 hr
May 25, 11:03 AM CDTRiver Flood WarningLSXCallaway, Cole5 days
May 25, 11:03 AM CDTRiver Flood WarningLSXFranklin, Warren6 days
May 25, 11:03 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis20 days
May 25, 12:15 PM CDTRiver Flood WarningLSXLewis13 days
May 25, 12:15 PM CDTRiver Flood WarningLSXMarion13 days
May 25, 12:15 PM CDTRiver Flood WarningLSXMarion13 days
May 25, 12:15 PM CDTRiver Flood WarningLSXMarion40 days
May 25, 12:15 PM CDTRiver Flood WarningLSXRalls15 days
May 25, 12:15 PM CDTRiver Flood WarningLSXPike40 days
May 25, 12:15 PM CDTRiver Flood WarningLSXPike46 days
May 25, 12:15 PM CDTRiver Flood WarningLSXLincoln43 days
May 25, 12:15 PM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis46 days
May 25, 1:00 PM CDTTornado WarningLSXCole, Moniteau60 min
May 25, 1:36 PM CDTFlash Flood WarningLSXMoniteau5 hr
May 25, 1:36 PM CDTTornado WarningLSXCole39 min
May 25, 1:48 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery, Pike42 min
May 25, 1:54 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike, Warren51 min
May 25, 1:55 PM CDTTornado WarningLSXBoone, Callaway, Cole, Moniteau50 min
May 25, 2:02 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Marion, Monroe, Ralls, Shelby43 min
May 25, 2:05 PM CDTTornado WarningLSXAudrain, Callaway, Montgomery, Pike40 min
May 25, 2:07 PM CDTTornado WarningLSXLincoln, Montgomery, Pike, Warren53 min
May 25, 2:11 PM CDTTornado WarningLSXAudrain, Marion, Monroe, Ralls, Shelby49 min
May 25, 2:14 PM CDTFlash Flood WarningLSXCole5 hr
May 25, 2:15 PM CDTTornado WarningLSXCallaway, Cole, Osage45 min
May 25, 2:22 PM CDTTornado WarningLSXCrawford, Franklin, Gasconade53 min
May 25, 2:29 PM CDTTornado WarningLSXCrawford61 min
May 25, 2:36 PM CDTFlash Flood WarningLSXAudrain, Boone6 hr
May 25, 2:42 PM CDTTornado WarningLSXAudrain, Montgomery, Pike48 min
May 25, 2:43 PM CDTTornado WarningLSXJefferson, Saint Francois, Washington18 min
May 25, 2:44 PM CDTTornado WarningLSXAudrain, Callaway, Montgomery, Osage46 min
May 25, 2:49 PM CDTTornado WarningLSXJefferson, Sainte Genevieve, Saint Francois32 min
May 25, 2:51 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage39 min
May 25, 2:54 PM CDTTornado WarningLSXMarion, Monroe, Pike, Ralls51 min
May 25, 2:55 PM CDTTornado WarningLSXLincoln, Pike50 min
May 25, 3:05 PM CDTTornado WarningLSXFranklin, Gasconade, Lincoln, Montgomery, Warren40 min
May 25, 3:05 PM CDTTornado WarningLSXIron, Reynolds40 min
May 25, 3:08 PM CDTFlash Flood WarningLSXMonroe6 hr
May 25, 3:09 PM CDTSevere Thunderstorm WarningLSXSaint Charles36 min
May 25, 3:16 PM CDTTornado WarningLSXSaint Charles, Saint Louis, City of Saint Louis44 min
May 25, 3:19 PM CDTTornado WarningLSXCrawford, Franklin, Jefferson, Washington41 min
May 25, 3:23 PM CDTFlash Flood WarningLSXLincoln, Montgomery, Pike6 hr
May 25, 3:29 PM CDTTornado WarningLSXLincoln46 min
May 25, 3:30 PM CDTTornado WarningLSXJefferson33 min
May 25, 3:32 PM CDTTornado WarningLSXIron, Reynolds, Washington43 min
May 25, 3:34 PM CDTTornado WarningLSXPike, Ralls41 min
May 25, 3:37 PM CDTTornado WarningLSXLewis, Marion25 min
May 25, 3:38 PM CDTFlash Flood WarningLSXRalls6 hr
May 25, 3:41 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren38 min
May 25, 3:41 PM CDTTornado WarningLSXIron, Madison, Reynolds, Saint Francois, Washington37 min
May 25, 3:42 PM CDTFlash Flood WarningLSXLewis, Marion6 hr
May 25, 3:43 PM CDTTornado WarningLSXPike47 min
May 25, 3:48 PM CDTAreal Flood AdvisoryLSXCallaway6 hr
May 25, 3:59 PM CDTTornado WarningLSXIron, Madison46 min
May 25, 4:00 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis45 min
May 25, 4:05 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis40 min
May 25, 4:11 PM CDTTornado WarningLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis49 min
May 25, 4:14 PM CDTTornado WarningLSXIron, Jefferson, Saint Francois, Washington46 min
May 25, 4:23 PM CDTTornado WarningLSXJefferson, Sainte Genevieve52 min
May 25, 4:30 PM CDTTornado WarningLSXSainte Genevieve, Saint Francois45 min
May 25, 4:34 PM CDTSevere Thunderstorm WarningLSXJefferson26 min
May 25, 4:40 PM CDTTornado WarningLSXSaint Charles, Saint Louis21 min
May 25, 4:45 PM CDTTornado WarningLSXMadison45 min
May 25, 4:51 PM CDTTornado WarningLSXJefferson, Sainte Genevieve, Saint Francois, Washington39 min
May 25, 5:00 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis25 min
May 25, 5:03 PM CDTFlash Flood WarningLSXSaint Louis, City of Saint Louis4 hr
May 25, 5:12 PM CDTTornado WarningLSXSainte Genevieve48 min
May 25, 5:17 PM CDTTornado WarningLSXMadison, Sainte Genevieve, Saint Francois43 min
May 25, 5:23 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois52 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.